# SDR 95FDEA01299

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT BS 344 WL 207 AND 208 RBL 6 LBL 46 AFT AND FWD SIDE, FOUND WHILE WORKING NR 0827 AFTER REMOVAL OF FLOORBEAM.  REMOVED CORROSION ON WEB AT BS 344 WL 207 AND 208 RBL 6 LBL 46 AFT AND FWD SIDE, FOUND TO BE OUT OF LIMITS AT LBL 27-43.  FABRICATED AND INSTALLED DOUBLER PER SRM FEDEX 51-40-2 AT LBL 27-43.
